Duke Mathematical Journal

A reflection principle for degenerate real hypersurfaces

K. Diederich and S. M. Webster

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 47, Number 4 (1980), 835-843.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32F25
Secondary: 32H99: None of the above, but in this section


Diederich, K.; Webster, S. M. A reflection principle for degenerate real hypersurfaces. Duke Math. J. 47 (1980), no. 4, 835--843. doi:10.1215/S0012-7094-80-04749-3. https://projecteuclid.org/euclid.dmj/1077314339

Export citation


  • [1] S. Bell and E. Ligocko, A simplification and extension of Fefferman's theorem on biholomorphic mappings, to appear.
  • [2] J. D'Angelo, Real hypersurfaces with degenerate Levi form, thesis, Princeton University, 1976.
  • [3] K. Diederich and J. Fornaess, Pseudoconvex domains with real-analytic boundary, Ann. Math. (2) 107 (1978), no. 2, 371–384.
  • [4] R. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall Inc., Englewood Cliffs, N.J., 1965.
  • [5] J. J. Kohn, Subellipticity of the $\bar \partial$-Neumann problem on pseudo-convex domains: sufficient conditions, Acta Math. 142 (1979), no. 1-2, 79–122.
  • [6] J. J. Kohn and L. Nirenberg, A pseudo-convex domain not admitting a holomorphic support function, Math. Ann. 201 (1973), 265–268.
  • [7] H. Lewy, On the boundary behavior of holomorphic mappings, Contrib. Centro Linceo Inter. Sc. Mat. e Loro Appl. Acad. Naz. dei Lincei 35 (1977), 1–8.
  • [8] R. Narasimhan, Several complex variables, The University of Chicago Press, Chicago, Ill.-London, 1971.
  • [9] L. Nirenberg, S. Webster, and P. Yang, Local boundary regularity of holomorphic mappings, Comm. Pure Appl. Math. 33 (1980), no. 3, 305–338.
  • [10] S. I. Pinčuk, On the analytic continuation of biholomorphic mappings, Math. Sb. 27 (1975), no. 3, 375–392.
  • [11] S. M. Webster, On the reflection principle in several complex variables, Proc. Amer. Math. Soc. 71 (1978), no. 1, 26–28.
  • [12] S. M. Webster, Biholomorphic mappings and the Bergman kernel off the diagonal, Invent. Math. 51 (1979), no. 2, 155–169.
  • [13] H. Whitney, Complex analytic varieties, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1972.
  • [14] C. Fefferman, The Bergman kernel and biholomorphic mappings of pseudoconvex domains, Invent. Math. 26 (1974), 1–65.